# SDR AALA201603169002

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 11,571 hours, 4,824 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277001
- Part serial: FR3677
- Condition: Low Pressure
- Location: R2 Door
- Part time: 11,571 hours, 4,824 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  ON CIDS PANEL R2 DOOR CHECK PRESS ANNUNCIATED.  SERVICED R2 DOOR ASSIST ACTUATOR BOTTLE IAW AMM 52-22-00-614-002-A.
